Table of Contents
ISRN Mathematical Analysis
Volume 2011, Article ID 503164, 8 pages
http://dx.doi.org/10.5402/2011/503164
Research Article

Fuzzy Stability of Quadratic Functional Equations in General Cases

Department of Mathematics, Damghan University, Damghan, Iran

Received 21 February 2011; Accepted 17 April 2011

Academic Editor: W. Sun

Copyright © 2011 Ehsan Movahednia. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. M. Ulam, Problems in Modern Mathematics, Chapter 6, Wiley, New York, NY, USA, 1964. View at MathSciNet
  2. D. H. Hyers, β€œOn the stability of the linear functional equation,” Proceedings of the National Academy of Sciences of the United States of America, vol. 27, no. 1, pp. 222–224, 1941. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  3. T. Aoki, β€œOn the stability of the linear transformation in banach spaces,” The Journal of the Mathematical Society of Japan, vol. 2, pp. 64–66, 1950. View at Google Scholar
  4. T. M. Rassias and J. H. Song, β€œOn the stability of the linear mapping in Banach spaces,” Proceedings of the American Mathematical Society, vol. 72, pp. 297–300, 1978. View at Google Scholar
  5. S. Czerwik, Ed., Stability of Functional Equations of Ulam-Hyers-Rassias Type, Hadronic Press, Palm Harbor, Fla, USA, 2003.
  6. S. M. Jung, Hyers-Ulam-Rassias Stability of Functional Equations in Mathematical Analysis, Hadronic Press, Palm Harbor, Fla, USA, 2001.
  7. T. M. Rassias, β€œOn the stability of functional equations and a problem of ulam,” Acta Applicandae Mathematicae, vol. 62, pp. 123–130, 2000. View at Google Scholar
  8. F. Skof, β€œLocal properties and approximations of operators,” Rendiconti del Seminario Matematico e Fisico di Milano, vol. 53, pp. 113–129, 1983. View at Google Scholar
  9. A. K. Katsaras, β€œFuzzy topological vector spaces 2,” Fuzzy Sets and Systems, vol. 12, no. 2, pp. 143–154, 1984. View at Google Scholar
  10. C. Felbin, β€œFinite dimensional fuzzy normed linear space,” Fuzzy Sets and Systems, vol. 48, no. 2, pp. 239–248, 1992. View at Google Scholar
  11. J. Z. Xiao and X. H. Zhu, β€œFuzzy normed space of operators and its completeness,” Fuzzy Sets and Systems, vol. 133, no. 3, pp. 389–399, 2003. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  12. T. Bag and S. K. Samanta, β€œFinite dimensional fuzzy normed linear spaces,” Journal of Fuzzy Mathematics, vol. 11, no. 3, pp. 687–705, 2003. View at Google Scholar
  13. S. C. Cheng and J. N. Mordeson, β€œFuzzy linear operators and fuzzy normed linear spaces,” Bulletin of the Calcutta Mathematical Society, vol. 86, pp. 429–436, 1994. View at Google Scholar
  14. I. Kramosil and J. Michalek, β€œFuzzy metric and statistical metric spaces,” Kybernetika, vol. 11, no. 5, pp. 326–334, 1975. View at Google Scholar
  15. A. K. Mirmostafaee and M. S. Moslehian, β€œFuzzy versions of Hyers-Ulam-Rassias theorem,” Fuzzy Sets and Systems, vol. 159, no. 6, pp. 720–729, 2008. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  16. A. K. Mirmostafaee, M. Mirzavaziri, and M. S. Moslehian, β€œFuzzy stability of the jensen functional equation,” Fuzzy Sets and Systems, vol. 159, no. 6, pp. 730–738, 2008. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  17. A. K. Mirmostafaee and M. S. Moslehian, β€œFuzzy almost quadratic functions,” Results in Mathematics, vol. 52, no. 1-2, pp. 161–177, 2008. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  18. A. K. Mirmostafaee and M. S. Moslehian, β€œFuzzy approximately cubic mappings,” Information Sciences, vol. 178, no. 19, pp. 3791–3798, 2008. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet